# SDR A6WA201543029

- Difficulty date: September 3, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 28,275 hours, 27,331 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Tight
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AILERON CONTROL FEELS TIGHTER THAN USUAL ON FLIGHT CONTROLS.  CHECK IN BOTH DIRECTIONS, FEELS EVEN TIGHTER TO THE RT, HYD PUMPS ON & OFF.
